# SDR 2025FA0000107

- Difficulty date: February 14, 2025
- Submitted: February 14, 2025
- Operation: General aviation
- Aircraft: N550Q
- Make and model: Cessna 680A
- Aircraft serial: 680A0150
- Aircraft time: 7,026 hours, 4,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON L5 INSTALL NOTICED CORROSION ON 316 CBC FWD PANEL FLANGE AND 316DBC AFT PANEL FLANGE
